MSWorld  Forums

MSWorld Forums (http://www.msworld.org/forum/index.php)
-   Tecfidera (http://www.msworld.org/forum/forumdisplay.php?f=125)
-   -   ? for people who have re-started Tec (http://www.msworld.org/forum/showthread.php?t=128008)

whiskers 07-03-2013 08:38 PM

? for people who have re-started Tec
 
I am just interested in how people are doing after having to go off and restart Tecfidera due to GI issues. If you did a slower titration, how is it going? Who is now at the normal dosage that had to restart the medication.

I am on my new titration still taking 120mg 2xday. I will be moving up to a (am) 120mg and (pm) 240 mg soon. I am certain this will work with all the dietary things I have done and with the slow introduction to my system.

If you restarted Tecfidera, please share how you are doing.

noemkat 07-05-2013 05:27 AM

Stopped again
 
I was off Tec for a few weeks due to GI issues, went back on very slowly but after about a week (still was on 120 dose) I developed hives and still had GI issues even on the lower dose so I have determined this med is not for me. I rarely have a med that I can tolerate but this is one. I have a neuro appt a week from today and I'll see what he says.

Good luck to everyone taking or restarting or moving on to a new med.

Blessings
Kristin


All times are GMT -6. The time now is 09:16 AM.

Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright 2014 - MSWorld, Inc.